# SDR 2023F00266

- Difficulty date: September 4, 2023
- Submitted: September 4, 2023
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A POTENTIAL UNSAFE CONDITION HAS BEEN IDENTIFIED, EASA DOA EASA 21J.356 AND SUBSEQUENTLY REPORTED TO EASA; EASA REFERENCE OR-0000000000250793. APPLICABLE TO CABIN INTERIOR STC'S, IT HAS BEEN DISCOVERED BY ENGINEERING THAT FOR CERTAIN B737-700IGW (BBJ1) AIRCRAFT FITTED WITH 3RD PARTY 5 AUXILIARY FUEL TANKS, IT IS POTENTIALLY POSSIBLE TO EXCEED THE AIRFRAME SHEAR LOAD CAPABILITY. THIS SITUATION COULD EXIST IF THE AIRCRAFT IS LOADED WITH MAX CARGO, MAX FUEL AND MAX PAX.  ISSUED INVESTIGATION REPORT JBSJ-O-00004ISR-01 TO RECORD THE INITIAL ASSESSMENT. SINCE SOME OF THE POTENTIALLY AFFECTED STC'S ARE FAA AS CERTIFYING AUTHORITY, JA IS REPORTING THE POTENTIAL DEFECT. ST09977SC, ST10000SC, ST10173SC.
